# SDR CA010626024

- Difficulty date: April 30, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Boeing 757236
- Aircraft time: 32,266 hours
- Engine: Rroyce RB211535E437
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Duct
- Part number: 312N53217
- Condition: Leaking
- Location: Joint Sleeve
- Component: Electrical Harne, Boeing, LJ76579
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

(CAN) #1 ENG THRUST REVERSER DEACTIVATED AS PER MEL. INVESTIGATION FOUND THE PYLON MOUNTED FAN THRUSR REVERSER ELECTRICAL HARNESS PN LJ6579 AND LJ 76580 MELTED AND HEAVELY DAMAGED. HOT AIR LEAK FROM HP2 ANDHP7 BLEED AIR DUCT PN 312N5321-7 AND 312N5306-1 ALSO CAUSED LH THRUST REVERSER HYD LINES AND PROTECTION SLEEVE TO OVERHEAT. #1 THRUST REVERSER UPPER FEEDBACK CABLE FOUND DAMAGED AND SEIZED AND FAILED THE STIFFNESS CHECK, PARTS REPLACED.
